Feeling worse!


#1

Having been diagnosed just over a week ago and starting on low doses of Sinemet the next day, I find myself feeling more achy and tired than I was pre-diagnosis. i had a really bad afternoon yesterday, and even tried to contact my local Parkinson's nurse at one point. 

Is this usual? Perhaps it's just a bedding in thing, but this is the first time ( apart from my tremor) that I've actually felt as though I have the illness. Good news is I can already feel improvement in my left hand which is freeing up somewhat.

fingers. 

 


#2

Hello fingers

It can take some time to get used to meds and often when they help with one thing, there are unwelcome side effects with something else  e.g.  I had my sinemet dose increased afew months back, took away some aches and pains but gave me a twitchy face.   You win some, you lose some.

Stick with it for a while but let doc/nurse know what is happening to you. They might try a different drug.

Good luck


#3

Hi all

I was always very quick to say that a new medication wasn't working for me but the doctors always came back to me to say no-one could tell if something was working or not until taken for about 2-3 months.  That sounds harsh but I had to wait.

Best of luck to you.

 

Casie


#4

Thanks, this is all very new to me, it's great to have the forum to get this type of feedback! 

 


#5

Thank you , your advice is much appreciated.